# SDR SWIA2019122747393

- Difficulty date: December 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Broken
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATTACHMENT PLATE BROKEN FOR PRESSURE BOX /  FUEL SHROUD AT F.S. 559.00.   REMOVED BROKEN UPPER ATTACHMENT PLATE FOR PRESSURE BOX/FUEL SHROUD AT FS 559.0 AND LOCATED, DRILLED-UP AND INSTALLED WITH NEW ATTACHMENT PLATE PN C68C38.REF SRM AND TR51-42.
